# SDR AALA202512246691

- Difficulty date: December 20, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 69,109 hours, 29,253 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Unsecure
- Location: Zone 800  Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR ESCAPE SLIDE IS COMING OUT OF COMPARTMENT. MAINTENANCE RE-SECURED FORWARD ESCAPE SLIDE LATCH PER AMM 25-61-00.
